# SDR ASOA03226

- Difficulty date: May 20, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M22759209
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4939 - DURING A GROUND INSPECTION IN DFW, THE RIGHT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE DEFECTIVE WIRE SPLICE ON THE RIGHT AFT EXTERIOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
